Advertisement

Archiv der Mathematik

, Volume 85, Issue 2, pp 190–196 | Cite as

Isomorphisms of algebras of smooth functions revisited

  • J. Grabowski
Original Paper

Abstract.

It is proved that isomorphisms between algebras of smooth functions on Hausdorff smooth manifolds are implemented by diffeomorphisms. It is not required that manifolds are connected nor second countable nor paracompact. This solves a problem stated by A. Weinstein. Some related results are discussed as well.

Mathematics Subject Classification (2000).

Primary 46E25 58A05 Secondary 54C40 54D60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Institute of MathematicsPolish Academy of SciencesWarsawPoland

Personalised recommendations